MAUDE Adverse Event Report: TOTAL JOINT ORTHOPEDICS KLASSIC HD HIP SYSTEM; TOTAL HIP IMPLANTS

TOTAL JOINT ORTHOPEDICS KLASSIC HD HIP SYSTEM; TOTAL HIP IMPLANTS
Catalog Number 3401.52.000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Original surgery was performed by dr.(b)(6) on (b)(6) 2024 (b)(6) hospital.Patient was on a trip in (b)(6) and was prepping for a standing photo on (b)(6) 2025 when her hip dislocated, she fell, was taken to a hospital in (b)(6), they performed a surgical reduction to put the hip back into place, they told her to rest for 9 days before coming back to the states.She went and saw (b)(6) on (b)(6) 2025 and then saw dr.(b)(6) on (b)(6) 2025.She is getting a follow up ct scan and is under the care of dr.(b)(6).Pending additional information from dr.(b)(6).This is the first reported incident involving these implants.Per dr.(b)(6), the patient's parts are well fixed and a ct scan confirmed positioning, the cup is a little vertical but within target range.Its a really strange story because it was doing great for over a year and then the story is it just popped out while she was standing on the beach.Dr.(b)(6) may revise the cup or put a constrained liner in the cup.The patient is still deciding on what she wants to do.
 
Event or Problem Description
Dislocated hip.Surgical reduction to correct a dislocation 13 months after original tha.

Brand Name
KLASSIC HD HIP SYSTEM
Common Device Name
TOTAL HIP IMPLANTS
Manufacturer (Section D)
TOTAL JOINT ORTHOPEDICS
1567 east stratford avenue
salt lake city UT 84106
Manufacturer Contact
kaisa cardall
1567 east stratford avenue
salt lake city, UT 84106
8014866070
MDR Report Key22187807
Report Number3008544874-2025-00001
Device Sequence Number8690610
Product Code LZO
UDI-Device Identifier00814703017414
UDI-Public00814703017414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220483
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3401.52.000
Device Lot NumberL230421-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3511.52.036 LN Q221003-203206.36.700 LN M221004-1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale